# SDR DL72S954494

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163362
- Condition: Cracked
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 MIDFLAP WAS FOUND WITH CRACKED DOUBLER AT AFT CLOSE OUT RIB LOWER AFT CORNER.  REPAIRED PER MM 57-52-0.
